# SDR UF6A951109

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14XE112
- Condition: Failed
- Location: Rt Emer Exit
- Part time: 8,520 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GRB - FLT NR 5067 - ON SHORT FINAL, 'EXITS' CWP ILLUMINATED FOR 1-2 SECONDS.  MAINTENANCE ADJUSTED THE RIGHT OVERWING EXIT DOOR MICROSWITCH.  (M)
